# SDR SWAA2021101126568

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB I/B OF L/H WING DEFLECTION CONTROL RIB IS CRACKED. / REMOVED AND REPLACED WEB PER SRM 51-40-02SA-M 326 A1362027INSP D142
